Publications

[1.] Lipschitz functions with compact support, Vignana Bharathi, 1, No.1 (1975) 66-68. (Mathematical Reviews 53\#3675)

[2.] Weakly commutative semigroups, Vignana Bharathi, 3, No.1 (1977) 55-57. (Mathematical Reviews \# 5571)

[3.] Numerical range proof of Edwards' theorem, Tamkang Journal of Mathematics, 8, No.1 (1977) 77-79. (Mathematical Reviews 56\#12884)

[4.] Non-factorization theorems in weighted Bergman and Hardy spaces on the unit ball of $C^{n}$, Transactions of the American Mathematical Society, 277 (1983) 203-212.

[5.] Cone characterizations of positive semidefinite operators on a Hilbert space, Linear Algebra and its Applications, 64 (1985) 77-83.

[6.] A characterization of positive semidefinite operators on a Hilbert space, Journal of Optimization Theory and Applications, 48 (1986) 419-425.

[7.] Moebius invariant closed subspaces of $C(T^{n})$, Complex Variables, 8 (1987) 29-40.

[8.] Minimizing quadratic functionals over cones, Bulletin of the Australian Mathematical Society, 39 (1989) 15-20.

[9.] Pseudomonotone and copositive star matrices, Linear Algebra and its Applications, 113 (1989) 107-118.

[10.] Complementarity problems over locally compact cones, SIAM J. on Control and Optimization, 27 (1989) 836-841.

[11.] (With T.I. Seidman) Generalized linear complementarity problems, Mathematical Programming, 46 (1990) 329-340.

[12.] On Q-matrices, Mathematical Programming, 49 (1990) 139-141.

[13.] Affine pseudomonotone mappings and the linear complementarity problem, SIAM J. on Matrix Analysis and Applications, 11 (1990) 373-380.

[14.] (With M. Teboulle) A comparison of constraint qualifications in infinite dimensional convex programming, SIAM J. on Control and Optimization, 38 (1990) 925-935.

[15.] On the transpose of a pseudomonotone matrix and the LCP, Linear Algebra and its Applications, 140 (1990) 129-137.

[16.] (With J.-S. Pang) On solution stability of the linear complementarity problem, Mathematics of Operations Research, 17 (1992) 77-83.

[17.] (With J.-S. Pang) Some existence results for multivalued complementarity problems, Mathematics of Operations Research, 17 (1992) 657-669.

[18.] On the continuity of the solution map in linear complementarity problems, SIAM Journal on Optimization, 2 (1992) 619-634.

[19.] (With J.-S. Pang) The basic theorem of (linear) complementarity revisited, Mathematical Programming, 58 (1993) 161-177.

[20.] (With G. Isac) Operators of the class S_+^1, Altman's condition and the complementarity problem, The Journal of Faculty of Science, University of Tokyo, Section IA, 40 (1993) 1-16.

[21.] Applications of degree theory to linear complementarity problems, Mathematics of Operations Research, 18 (1993) 868-879.

[22.] (With T.I. Seidman) Norm dependence of the coefficient map on the window size, Mathematica Scandinavica, 73 (1993) 177-189.

[23.] (With J.-S. Pang) On the boundedness and stability of solutions to the affine variational inequality problem, SIAM Journal on Control and Optimization, 32 (1994) 421-441.

[24.] (With R. Sznajder) The generalized order linear complementarity problem, SIAM Journal on Matrix Analysis and Applications, 15 (1994) 779-795.

[25.] (With J.-S. Pang) Stability analysis of variational inequalities and nonlinear complementarity problems, via the mixed linear complementarity problem and degree theory, Mathematics of Operations Research, 19 (1994) 831-879.

[26.] On reducing a monotone horizontal LCP to an LCP, Applied Mathematics Letters, 8 (1995) 97-100.

[27.] (With R. Sznajder) Generalizations of P_0,(P)-properties; extended vertical and horizontal LCPs, Linear Algebra and its Applications, (Special issue dedicated to M. Fiedler and V. Ptak), 223/224 (1995) 695-715.

[28.] (With R. Sznajder) A generalization of the Nash equilibrium theorem on bimatrix games, International Journal of Game theory 25 (1996) 1-12. paper.pdf

[29.] On the extended linear complementarity problem, Mathematical Programming, Series A, 72 (1996) 33-50.

[30.] An analysis of zero set and global error bound properties of a piecewise affine function via its recession function, SIAM Journal on Matrix Analysis and Applications, 17 (1996) 594-609.

[31.] (With R. Sznajder) On the Lipschitzian properties of polyhedral multifunctions, Mathematical Programming, Series A, 74 (1996) 267-278.

[32.] (With R. Sznajder) On the pseudo-Lipschitzian behavior of the inverse of a piecewise affine function, Complementarity and Variational problems, State of the art; Proceedings of the International Conference on Complementarity Problems, SIAM publications, (1997) 117-131.

[33.] (With R. Sznajder) On the Lipschitz continuity of the solution map in generalized LCPs, Proceedings of the International conference on game theory and economic applications, (Eds.) B. Datta and T. Parthasarathy, Kluwer Academic Publications, (1997) 171-181.

[34.] (With C. Jones) On the connectedness of solution sets in linear complementarity problems, Linear Algebra and its Applications, 272 (1998) 33-44.

[35.] (With R. Sznajder) Nondegeneracy concepts for zeros of piecewise affine functions, Mathematics of Operations Research, 23 (1998) 221-238.

[36.] (With R. Sznajder) On the limiting behavior of the trajectory of regularized solutions of a $P_0$-complementarity problem, Reformulation: Nonsmooth, piecewise smooth, semismooth and smoothing methods, (Eds) M. Fukushima and L. Qi, Kluwer Academic Publications, (1998) 371-379.

[37.] (With M. Tawhid) Existence and limiting behavior of trajectories associated with $P_0$-equations, Computational Optimization and Applications, 12 (1999) 229-251.

[38.] (With Y. Song and G. Ravindran) Some properties of P-matrix sets, Linear Algebra and its Applications, 290 (1999) 273-246.

[39.] (With R. Sznajder) Weak univalence and connectedness of inverse images of continuous functions, Mathematics of Operations Research, 24 (1999) 255-261.

[40.] (With W. Hager) Stability in the presence of degeneracy and error estimation, Mathematical Programming, Series A, 85 (1999) 181-192.

[41.] (With Y. Song) On semidefinite linear complementarity problems, Mathematical Programming, Series A, 88 (2000) 575-587.

[42.] (With Y. Song and G. Ravindran) On characterizations of $P$ and $P_0$-properties in nonsmooth functions, Mathematics of Operations Research, 25 (2000) 400-408.

[43.] (with T. Parthasarathy) Complementarity forms of theorems of Lyapunov and Stein, and related results, Linear Algebra and its Applications, 320 (2000) 131-144.

[44.] (With G. Ravindran) Algebraic univalence theorems for nonsmooth functions, Journal of Mathematical Analysis and Applications, 252 (2000) 917-935.

[45.] (With G. Ravindran) Regularization of $P_0$-functions in box variational inequality problems, SIAM Journal on Optimization, 11 (2000) 748-760.

[46.] (With M.A. Tawhid) On two applications of H-differentiability to optimization and complementarity problems, Computational Optimization and Applications, 17 (2000) 279-299.

[47.] (With G.S.R. Murthy and T. Parthasarathy) On the connectedness of solution sets of parametrized equations and of solution sets in LCPs, In M.C. Ferris et al. (Eds.), Complementarity: Applications, Algorithms and Extensions, 165-177, Kluwer Academic Publishers, Boston, 2001.

[48.] (With Y. Song) Errata: On semidefinite linear complementarity problems, Mathematical Programming, Series A, 91 (2001) 199-200.

[49.] (With Y. Song) Some new results for the semidefinite linear complementarity problem, SIAM Journal on Matrix Analysis and Applications, 24 (2002) 25-39.

[50.] (With Y. Song and G. Ravindran) On some interconnections between strict monotonicity, globally uniquely solvable, and P properties in semidefinite linear complementarity problems, Linear Algebra and Its Applications, 370 (2003) 355-368.

[51.] Inverse and implicit function theorems for $H$-differentiable and semismooth functions, Optimization Methods and Software, 19 (2004) 443-461.

[52.] (With R. Sznajder and J. Tao) Some P-properties for linear transformations on Euclidean Jordan algebras, Special issue on Positivity, Linear Algebra and its Applications, 393 (2004) 203-232.paper.pdf

[53.] (With J. Tao) Some P-properties for nonlinear transformations on Euclidean Jordan algebras, Mathematics of Operations Research, 30 (2005) 985-1004.paper.pdf

[54.] (With R. Sznajder) Automorphism invariance of P and GUS properties of linear transformations on Euclidean Jordan algebras, Mathematics of Operations Research, 31 (2006) 109-123.paper.pdf

[55.] (With R. Sznajder) The Q-property of composite transformations and the P-property of Stein-type transformationis on self-dual and symmetric cones Linear Algebra and its Applications 416 (2006) 437-451.paper.pdf

[56.] (With R. Sznajder) Some global uniqueness and solvability results for linear complementarity problems over symmetric cones SIAM J. Optimization, 18 (2007) 461-481.paper.pdf

[57.] (With J. Tao) Z-transformations on proper and symmetric cones Mathematical Programming, Series B, 117 (2009) 195-222.paper.pdf

[58.] (With J. Tao and M. Moldovan) Some inertia theorems in Euclidean Jordan algebras Linear Algebra and its Applications, 430 (2009) 1992-2011.paper.pdf

[59.] (With M. Moldovan) Strict diagonal dominance and a Gershgorin type theorem in Euclidean Jordan algebras Linear Algebra and its Applications, 431 (2009) 148-161. paper.pdf

[60.] (With Y. Zhou) On the finiteness of the cone spectrum of certain linear transformations on Euclidean Jordan algebars Linear Algebra and its Applications, 431 (2009) 772-782.paper.pdf

[61.] (With R. Sznajder) Schur complements, Schur determinantal and Haynsworth inertia formulas in Euclidean Jordan algebras Linear Algebra and its Applications, 432 (2010) 1553-1559. paper.pdf

[62.] (With M. Moldovan) On common linear/quadratic Lyapunov functions for switched linear systems in Nonlinear Analysis and Variational problems, Springer Optimization and its Applications, Vol. 35, pp. 415-429, 2010, Springer, New York. paper.pdf

[63.] (With J. Tao) The Cauchy interlacing theorem in simple Euclidean Jordan algebras and some consequences Linear and Multilinear Algebra, 59 (2011) 65-86. reportversion.pdf

[64.] (With J. Tao) Some inequalities involving determinants, eigenvalues, and Schur complements in Euclidean Jordan algebras Positivity, 15 (2011) 381-399. reportversion.pdf

[65.] (With R. Sznajder and M. Moldovan) More results on Schur complements in Euclidean Jordan algebras Journal of Global Optimization: 53 (2012) 121-134. reportversion.pdf

[66.] (With R. Sznajder and J. Tao) A norm P-property for linear transformations on Euclidean Jordan algebras Journal of Optimization Theory and Applications, 153 (2012) 306-319.reportversion.pdf

[67.] (With J. Tao and R. Sznajder) Complementarity properties of Peirce-diagonalizable linear transformations on Euclidean Jordan algebars Optimization Methods and Software, 27 (2012) 719-733. onlineversion.pdf

[68.] (With J. Tao and G. Ravindran) On the P-property of Z and Lyapunov-like transformations on Euclidean Jordan algebras Linear Algebra and its Applications, 436 (2012) 2201-2209. onlineversion.pdf

[69.] On copositive and completely positive cones, and Z-transformations Electronic Journal of Linear Algebra, 23 (2012) 198-211. onlineversion.pdf

[70.] (With R. Sznajder and J. Tao) The automorphism group of a completely positive cone and its Lie algebra Linear Algebra and its Applications, 438 (2013) 3862-3871. onlineversion.pdf

[71.] (With J. Tao) The minimum eigenvalue inequalities for Z-transformations on proper and symmetric cones Linear Algebra and its Applications, 438 (2013) 3476-3489. onlineversion.pdf

[72.] (With R. Sznajder) On the irreducibility, self-duality, and non-homogeneity of completely positive cones Electronic Journal of Linear Algebra, 26 (2013) 177-191. paper.pdf

[73.] (With J. Tao) A representation theorem for Lyapunov-like transformations on Euclidean Jordan algebras, International Game Theory Review, 13 (2013) 1340034*1-11. paper.pdf

[74.] (With R. Sznajder and J. Tao) On the inheritance of some complementarity properties by Schur complements, Pacific Journal of Optimization, 10 (2014) 343-357. preprintversion.pdf

[75.] (With J. Tao) On the bilinearity rank of a proper cone and Lyapunov-like transformations, Mathematical Programming, 147 (2014) 155-170. reportversion.pdf

[76.] (With D. Trott) On the irreducibility, Lyapunov rank, and automorphisms of special Bishop-Phelps cones, Journal of Mathematical Analysis and Applications, 419 (2014) 172-184. preprintversion.pdf

[77.] (With J. Tao and R. Sznajder) On the block norm-P property, Linear Algebra and its Applications, 459 (2014) 121-135. preprintversion.pdf